nausea and m-lmg?

  1. nausea and m-lmg?

    idk what, but i been getting nausea whenever i pulse m-lmg. im taking a couple other things but nothing serious like that and it only happens on days i take that.

    this normal for this compound or you think its something else?

  2. Never enough
    EasyEJL's Avatar

    Max LMG? how much are you taking?
    Animis Rep

  3. cel m-lmg. and i took 1 cap pre work out 1 cap post.

  4. Never enough
    EasyEJL's Avatar

    yeah, thats a max lmg clone. that at that dose shouldn't cause nausea. i've done the equivalent of 3 caps each pre + post without noticing anything nausea wise
    Animis Rep

Similar Forum Threads

  1. Nausea on ckd
    By tripwired in forum Weight Loss
    Replies: 11
    Last Post: 06-05-2009, 06:45 PM
  2. JP8 Nausea
    By Drewkowsky in forum Get Diesel Nutrition
    Replies: 10
    Last Post: 04-15-2009, 01:02 PM
  3. nausea on leg day?
    By LiftNDestroy in forum Training Forum
    Replies: 10
    Last Post: 12-01-2007, 12:42 PM
  4. Nausea
    By bobbyn in forum Male Anti-Aging Medicine
    Replies: 9
    Last Post: 06-15-2007, 03:37 PM
  5. Nausea
    By Jayhawkk in forum Nutrition / Health
    Replies: 43
    Last Post: 11-22-2006, 11:55 PM
Log in
Log in